# SDR C77A267189

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000209
- Aircraft time: 5,790 hours, 3,377 cycles
- Engine: Ge CF348E5
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2222
- Condition: Defective
- Location: Slat Skew
- Part time: 1,149 hours, 651 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SLAT FAIL MESSAGE ON TAKEOFF. SLATS WOULD NOT RETRACT. RETURNED TO DEPARTURE.
